# SDR HEEA966345

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Flaking
- Location: M/R
- Part time: 2,234 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATING FLAKING AT EDGE OF BOLT SHANK.
